# SDR SWAA001019

- Difficulty date: June 3, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 32,939 hours, 33,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 L/E SLAT LOWER SKIN CRACKED NEAR AFT RIVET ROW OF MID O/B AUX TRACK.  REPAIRED SLAT PER SWA RA NR 1-A57-001.
